The instruction for medical use
of AЦЦ® 600 medicine
the Trade name
of AЦЦ® 600
the International unlicensed
name Acetylcysteinum Dosage Form
Sparkling tablets of 600 mg
One sparkling tablet contains
active agent – Acetylcysteinum of 600.00 mg
excipients: anhydrous citric acid, Natrii hydrocarbonas, sodium a carbonate anhydrous, Mannitolum, lactose anhydrous, ascorbic acid, sodium cyclomate, sodium saccharin a dihydrate, sodium citrate a dihydrate, fragrance blackberry In
of the Tablet of round shape, with a smooth surface, white color, with a smell of blackberry, with the diameter from 19.6 to 20.4 mm, from 4.3 to 4.8 mm high
Prepared solution – transparent, colourless, without mechanical inclusions, with a smell and taste of blackberry
Drugs for elimination of symptoms of cold and cough. Expectorant drugs. Mucolytics. Acetylcysteinum
the ATX R05 CB01 Code
Pharmacokinetics Later properties of intake Acetylcysteinum is quickly absorbed from the digestive tract (DT) and metabolized in a liver in cysteine, pharmacological an active metabolite and also in diacetylcysteinum, cystine and various mixed disulfides.
Because of high effect of the first passing through a liver, bioavailability of Acetylcysteinum it is very low (about 10%).
At the person the maximum concentration in plasma are reached in 1-3 h. The maximum concentration in plasma of a metabolite of cysteine makes about 2 µmol/l. Linking of Acetylcysteinum with protein of plasma makes about 50%.
Acetylcysteinum is removed through kidneys almost only in the form of inactive metabolites (inorganic sulfates, diacetylcysteinum).
The semi-elimination period in plasma is about 1 hour and generally is defined by hepatic biotransformation. Therefore the abnormal liver function leads to prolongation of the plasma periods of semi-elimination up to 8 hours.
Acetylcysteinum is derivative amino acids cysteine. Acetylcysteinum possesses sekretolitichesky and sekretomotorny action in airways. It breaks disulfide bridges between mukopolisakharidny chains and possesses the depolymerizing action on DNA chains (at a purulent phlegm). Thanks to these mechanisms the viscosity of a phlegm decreases.
The alternative mechanism of Acetylcysteinum is based on ability of its reactive sulfhydryl group to connect chemical radicals and it to neutralize them, i.e. to have anti-toxic effect.
Acetylcysteinum promotes increase in synthesis of glutathione that is important for a detoxification of toxic agents. It explains its antidotal action in poisonings with paracetamol.
At its preventive use it has protective action concerning frequency and weight of exacerbations of bacterial infections that was established at patients with chronic bronchitis and a mucoviscidosis.
Sekretolitichesky therapy in acute and chronic respiratory diseases (bronchial tubes and lungs) which are followed by disturbance of education and transportation of a phlegm.
The route of administration and a dosage
Adults and teenagers aged from 14 years are also more senior
than ½ sparkling tablets two times a day or 1 sparkling tablet once a day (that is equivalent to 600 mg of Acetylcysteinum a day).
Sparkling tablets dissolve previously in a glass of water, accept after a meal.
In the absence of the recommendation of the doctor it is necessary to apply not longer than 4-5 days. Aged up to 14 years other ACC forms are recommended to children and teenagers: АЦЦ® 100, tablets sparkling, 100 mg, АЦЦ® 200, tablets sparkling, 200 mg, AЦЦ® 200, powder for preparation of solution for intake, 200 mg, AЦЦ® the junior, solution for intake of 20 mg/ml or AЦЦ®, solution for intake of 20 mg/ml.
Densely close a container after extraction of tablets!
– allergic reactions (itching, urticaria, skin rash, a bronchospasm) – tachycardia
– arterial hypotension
– a headache
– stomatitis, an abdominal pain, diarrhea, vomiting, heartburn and nausea
– an asthma, a bronchospasm mainly at patients with hyperreactivity of the bronchial system connected with bronchial asthma
– bleedings and hemorrhages which are partially connected with hypersensitivity reactions
– anaphylactic reactions, up to an acute anaphylaxis
of the Contraindication
– hypersensitivity to Acetylcysteinum or a component of drug
– heavy exacerbation of bronchial asthma
– a chronic peptic ulcer of a stomach and duodenum
– intolerance of a galactose
– intolerance of fructose
– the lactation period
– congenital insufficiency of lactase
– a glucose galactose sprue
– children’s and teenage age up to 14 years
Simultaneous use of Acetylcysteinum and antibechics can cause dangerous secretory stagnation owing to reduction of a tussive reflex. This option of combination therapy has to be defined by the attending physician.
Today the inactivation of antibiotics (tetracycline, aminoglycosides, penicillin) was observed by Acetylcysteinum only during the experiments in artificial conditions at direct mixing of the last. Nevertheless, for safety, oral antibiotics need to be applied separately and with an interval at least at 2 o’clock. An exception – tsefiksy and lorakarfeb.
Use of activated carbon in high doses can weaken effect of Acetylcysteinum.
Simultaneous use of nitroglycerine and Acetylcysteinum should be carried out under control of the doctor in connection with a possibility of development of heavy hypotension which harbinger in certain cases is appearance of a headache, and inhibiting effect on aggregation of thrombocytes.
Acetylcysteinum can influence colorimetric quantification of definition of salicylates.
Acetylcysteinum can affect results of the analysis of ketone bodies in the analysis of urine.
during use of drug AЦЦ® 600 the emergence of heavy skin allergic reactions, such as Stephens-Johnson’s syndrome, Lyell’s disease was seldom or never observed. In case of skin allergic reactions the patient should stop immediately administration of drug of AЦЦ® 600 and to see a doctor.
It is necessary to be careful at use of drug AЦЦ® 600 for patients with bronchial asthma, with ulcer of stomach or duodenum in the anamnesis.
Patients with intolerance of a histamine should take drug AЦЦ® 600 short courses, because of influence on metabolism of the histamine possible emergence of symptoms of intolerance (for example, a headache, cold, an itching).
Use of an atsetiltsistin, especially in an initiation of treatment, can cause fluidifying and increase in volume of a bronchial secret. At an insufficient tussive reflex are applied: postural drainage or aspiration.
One sparkling tablet contains 6.03 mmol (138.8 mg) of sodium. It needs to be taken into account to the persons keeping to a saltless diet.
Pregnancy and the period of a lactation
appoint Drug at pregnancy only if the expected advantage for mother exceeds potential risk for a fruit though researches on animals did not reveal any straight line or indirect toxicity influencing pregnancy, embryonic and/or post-natal development.
In case of need prescribing of drug in the period of a lactation it is necessary to stop breastfeeding.
The feature of influence of medicine on ability to run the vehicle or potentially dangerous mechanisms
does not influence.
Symptoms: nausea, vomiting, diarrhea.
The form of release and packing
On 10 tablets place in a container from polypropylene corked by a polyethylene stopper and dehumidifier inside (sikkativ).
On 1 container together with the instruction for medical use in the state and Russian languages put
Storage conditions in a cardboard pack
to Store at a temperature not above 30 °C.
To store out of children’s reach!
After opening of a container – 1 year
not to use a period of storage after the expiry date specified on packing.
of Proizvoditel Hermes Artsneymittel GmbH, Germany
the Owner of the registration certificate
of Hexal AG, Germany
the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of the products (goods) responsible for post-registration observation of safety of medicine
Representative office of JSC Sandoz Pharmasyyutikals d. d. in Republic of Kazakhstan, Almaty, Luganskogo St. 96
Ph. +7 (727) 2581048 Fax: +7 (727) 2581047
8 800 080 0066 – free number of dialing across Kazakhstan
There are no reviews yet.